Frequent urination as a side effect of meds
May 28, 2013
This question is a follow-up to my last question sent on the same date on May 18. Regarding my current cocktail of Isentress, Edurant and Ziagen (Abacabir), I asked doc if one of meds could be causing frequent urination. There was no negative result from the urine test. I am thinking of stopping my meds for about two weeks to see if goes away. What do you think Doc? Thanl you so much
Response from Dr. Henry
A urologic assessment looking at bladder capacity, prostate status (if a male), and other possibly contributing drugs (including caffeine and alcohol) is worth considering. It is not recommended to stop HIV medications in most settings. If a medication is believed to be causing a particular side effect then switching to an alternative regimen on a trial basis is often considered on a trial basis. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- If You Have Hiv But You Are Undetectable Can You Still Give Someone Hiv While Having Sex?
- Can You Get Hiv Because You Have Small Cuts On Your Fingers?
- Why Do I Have Recurrent Bacterial Vaginosis?
- What Does A Herpes Scab Look Like?
- What Are Shingles And What Do They Look Like?
- Vaginitis Or Herpes
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.